Alert archive / Missouri / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 188, NWS St. Louis, MO

August 13, 2019Lincoln County, Saint Charles County, Warren County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Aug 13, 2019, 1:19 AM CDT for Lincoln County, Saint Charles County, Warren County, Missouri. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2019, 1:19 AM CDT (06:19 UTC)
Expired
Aug 13, 2019, 2:00 AM CDT
In force
41 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lincoln County, MO, Saint Charles County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 45 km from the middle of the area, began a volume at 06:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 1:45 AM CDTTSTM WND DMGWentzville, MOLARGE TREE BLOWN ONTO HOUSE.
Aug 13, 1:54 AM CDTTSTM WND DMG1 Ese Dardenne Prairie, MOSEVERAL LARGE TREE LIMBS DOWN AROUND THE AREA. REPORT SUGGESTED IT WAS STRAIGHT-LINE WIND WITH PEA TO DIME SIZE HAIL THAT FELL FOR A COUPLE OF MINUTES. REPORT SUBMITTED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 8:23 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.3 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2221 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
293 m²/s²
Significant tornado parameter
3.3
Supercell composite
19.6

Open this sounding in Storm Lab

The text

As transmitted.

435 
WUUS53 KLSX 130619
SVRLSX
MOC113-183-219-130700-
/O.NEW.KLSX.SV.W.0188.190813T0619Z-190813T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
119 AM CDT Tue Aug 13 2019

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Northwestern St. Charles County in east central Missouri...
  Southeastern Lincoln County in east central Missouri...
  Central Warren County in east central Missouri...

* Until 200 AM CDT.

* At 119 AM CDT, a severe thunderstorm was located near Jonesburg,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  O'Fallon, Wentzville, Lake St. Louis, Dardenne Prairie, Troy,
  Warrenton, Wright City, St. Paul, Moscow Mills, Jonesburg,
  Truesdale, Innsbrook, Josephville, Fountain N' Lakes, Chain of
  Rocks, Flint Hill and Foristell.

This includes Interstate 70 in Missouri between exits 188 and 216.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in St Louis.

&&

LAT...LON 3884 9130 3884 9127 3885 9126 3890 9126
      3901 9081 3873 9070 3874 9130 3885 9131
TIME...MOT...LOC 0619Z 269DEG 29KT 3882 9123 

HAIL...<.75IN
WIND...60MPH
 
$$

Gosselin
3 follow-up statements
434 
WWUS53 KLSX 130632
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
132 AM CDT Tue Aug 13 2019

MOC113-183-219-130700-
/O.CON.KLSX.SV.W.0188.000000T0000Z-190813T0700Z/
St. Charles MO-Lincoln MO-Warren MO-
132 AM CDT Tue Aug 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHWESTERN ST. CHARLES...SOUTHEASTERN LINCOLN AND NORTHEASTERN
WARREN COUNTIES...

At 132 AM CDT, a severe thunderstorm was located over Truesdale,
moving east at 35 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
O'Fallon, Wentzville, Lake St. Louis, Dardenne Prairie, Troy,
Warrenton, Wright City, St. Paul, Moscow Mills, Truesdale, Innsbrook,
Josephville, Fountain N' Lakes, Chain of Rocks, Flint Hill and
Foristell.

This includes Interstate 70 in Missouri between exits 199 and 216.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.

&&

LAT...LON 3881 9112 3890 9112 3901 9081 3873 9070
      3873 9082 3876 9110
TIME...MOT...LOC 0632Z 269DEG 29KT 3882 9109 

HAIL...<.75IN
WIND...70MPH
 
$$

Gosselin
131 
WWUS53 KLSX 130647
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
147 AM CDT Tue Aug 13 2019

MOC113-219-130657-
/O.CAN.KLSX.SV.W.0188.000000T0000Z-190813T0700Z/
Lincoln MO-Warren MO-
147 AM CDT Tue Aug 13 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN AND
NORTHEASTERN WARREN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3873 9070 3873 9082 3875 9096 3883 9096
      3885 9075
TIME...MOT...LOC 0647Z 269DEG 29KT 3882 9093 

$$

MOC183-130700-
/O.CON.KLSX.SV.W.0188.000000T0000Z-190813T0700Z/
St. Charles MO-
147 AM CDT Tue Aug 13 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR WEST CENTRAL ST. CHARLES COUNTY...

At 147 AM CDT, a severe thunderstorm was located near Wentzville,
moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
O'Fallon, Wentzville, Lake St. Louis, Dardenne Prairie, St. Paul,
Josephville and Foristell.

This includes Interstate 70 in Missouri between exits 203 and 216.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.

&&

LAT...LON 3873 9070 3873 9082 3875 9096 3883 9096
      3885 9075
TIME...MOT...LOC 0647Z 269DEG 29KT 3882 9093 

HAIL...0.75IN
WIND...60MPH
 
$$

Gosselin
531 
WWUS53 KLSX 130656
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
156 AM CDT Tue Aug 13 2019

MOC183-130705-
/O.EXP.KLSX.SV.W.0188.000000T0000Z-190813T0700Z/
St. Charles MO-
156 AM CDT Tue Aug 13 2019

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ST. CHARLES
COUNTY WILL EXPIRE AT 200 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
southeastern portions of St. Charles county until 230 AM.

LAT...LON 3873 9070 3873 9082 3875 9096 3883 9096
      3885 9075
TIME...MOT...LOC 0655Z 269DEG 29KT 3882 9086 

$$

Gosselin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 12:15 AM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Aug 13, 12:15 AM CDT, 1 hour 4 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1215 AM CDT Tue Aug 13 2019

.SHORT TERM...  (Through Late Tuesday Night)
Issued at 248 PM CDT Mon Aug 12 2019

Not a lot of changes from the update earlier this afternoon. A
leading MCV continues to move east out of the region. A surface
low over SW IA is expected to move east this afternoon and evening
with a cold front pushing south through the area through tonight.

This system will be a focus for thunderstorm development, mainly
this evening. As mentioned before, have increased PoPs for NE
portions of the CWA as model guidance trends suggest these areas
have a better chance for seeing thunderstorms than previous
cycles. However, this is still a somewhat conditional threat,
which is why PoPs have not been raised higher. Models still
suggest a 700mb temp of 12C or higher for most of the warm sector.
This is usually warm enough mid level temps to prevent any storm
development. However, the boundary layer is somewhat unusually
warm for both temps and dewpoints. This results in MLCAPE of 4000+
J/kg and a much weaker CAP than is generally thought. Any storms
that develop may become severe with wind as the primary threat,
but large hail will also be a threat earlier on.

The front, and effective front, should be just south of the CWA
by 12z Tues. A few lingering storms will be possible across
southern portions of the CWA into the morning hours. The remainder
of Tues should be dry and cooler than today. Still, with ample
insolation expected, have trended toward the warmer guidance.

Tilly

.LONG TERM...  (Wednesday through Next Monday)
Issued at 318 PM CDT Mon Aug 12 2019

The upper ridge over the southern U.S. will continue to build west
through Tues. Over the CWA, the pattern will switch to NW flow
with cooler weather expected through Thurs. Heights begin rising
Fri and continue through the weekend. Have therefore trended temps
warmer for Fri through the weekend.

Chances for precip through the remainder of the week are somewhat
limited. While the threat is not zero, have kept PoPs on the low
side as track of individual s/w are uncertain at this time.

Tilly

&&

.AVIATION...  (For the 06z TAFs through 06z Tuesday Night)
Issued at 1208 AM CDT Tue Aug 13 2019

Showers and thunderstorms will move southward early in the period
ahead of a cold front that will move southeast across the area
between 06-12Z. These thunderstorms will affect KCOU through 07Z,
but the remaining terminals are expected to remain dry. Otherwise
some low clouds with mainly low VFR or possibly high MVFR ceilings
will move into the terminals late tonight and on Tuesday, but then
clear out late of Tuesday afternoon and Tuesday evening. Winds
will turn out of the northwest behind the front.

SPECIFICS FOR KSTL:

Mainly dry and VFR conditions are expected during the period. A
cold front will move through the terminals late tonight, and low
VFR or high MVFR ceilings will move into the terminal behind it.  Winds
will turn out of the northwest behind the front.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Aug 12, 10:32 PM CDT, 2 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
1032 PM CDT Mon Aug 12 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-140345-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
1032 PM CDT Mon Aug 12 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely into the overnight hours, mainly across
south central Illinois. Damaging winds are the primary threat along
with a tornado or two and large hail. Locally heavy rainfall is also
possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a chance for thunderstorms across southeast Missouri and
southern Illinois Tuesday morning. The chance for thunderstorms
returns to the region Thursday night through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

Britt

In the hours before

Special weather statement, Aug 12, 8:01 PM CDT, 5 hours 18 minutes before
Special Weather Statement
National Weather Service St Louis MO
801 PM CDT Mon Aug 12 2019

MOZ036-051-052-130145-
Montgomery MO-Pike MO-Lincoln MO-
801 PM CDT Mon Aug 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN...
NORTHEASTERN MONTGOMERY COUNTIES IN EAST CENTRAL MISSOURI AND
SOUTHERN PIKE COUNTIES IN NORTHEASTERN MISSOURI UNTIL 845 PM CDT...

At 801 PM CDT, Doppler radar was tracking a strong thunderstorm near
Buell, moving east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Davis, Eolia, Buell, New Hartford, Silex, Middletown, Paynesville,
Whiteside, Cave, Olney and New Hope.

This also includes Cuivre River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3902 9084 3902 9145 3915 9147 3914 9141
      3921 9142 3929 9088
TIME...MOT...LOC 0101Z 265DEG 24KT 3912 9137

Carney
Local storm report, Aug 12, 9:10 PM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
910 PM CDT MON AUG 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     TROY                    38.98N 90.98W
08/12/2019  E60 MPH          LINCOLN            MO   NWS EMPLOYEE

            RETIRED NWS EMPLOYEE REPORTS 60 MPH WIND
            GUST IN TROY MO.

&&

KANOFSKY
Local storm report, Aug 12, 9:11 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
911 PM CDT MON AUG 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     TSTM WND GST     TROY                    38.98N 90.98W
08/12/2019  E60 MPH          LINCOLN            MO   NWS EMPLOYEE

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM
            TROY. CORRECTED TIME OF REPORT. RETIRED NWS
            EMPLOYEE REPORTS 60 MPH WIND GUST IN TROY
            MO.

&&

KANOFSKY
Special weather statement, Aug 12, 10:23 PM CDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service St Louis MO
1023 PM CDT Mon Aug 12 2019

ILZ098-100-MOZ061-063-130400-
Calhoun IL-Madison IL-St. Louis MO-St. Charles MO-
1023 PM CDT Mon Aug 12 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALHOUN AND
SOUTHWESTERN MADISON COUNTIES IN SOUTHWESTERN ILLINOIS...NORTHEASTERN
ST. CHARLES AND NORTHEASTERN ST. LOUIS COUNTIES IN EAST CENTRAL
MISSOURI UNTIL 1100 PM CDT...

At 1021 PM CDT, Doppler radar was tracking a strong thunderstorm near
Orchard Farms, moving east at 40 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
St. Louis, St. Charles, St. Peters, Florissant, Granite City, Alton,
Maryland Heights, Hazelwood, Collinsville, Edwardsville, Ferguson,
Godfrey, Jennings, St. Ann, Glen Carbon, Bridgeton, Bellefontaine
Neighbors, Wood River, Troy and Bethalto.

This includes the following highways...
 Interstate 55 in Illinois between exits 23 and 30.
 Interstate 70 in Missouri between exits 224 and 231.

This also includes Confluence State Park, First Missouri State
Capitol Historic Site, and Horseshoe Lake State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 300 AM CDT for southwestern
Illinois.

LAT...LON 3866 8988 3866 9006 3869 9020 3872 9021
      3873 9021 3875 9018 3877 9017 3877 9018
      3875 9019 3870 9027 3878 9061 3895 9056
      3893 9032 3892 9031 3893 9027 3889 8982
TIME...MOT...LOC 0321Z 280DEG 33KT 3886 9049

Carney
Special weather statement, Aug 13, 12:27 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service St Louis MO
1227 AM CDT Tue Aug 13 2019

MOZ050-051-060-130615-
Montgomery MO-Warren MO-Callaway MO-
1227 AM CDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONTGOMERY...
NORTHEASTERN CALLAWAY AND WEST CENTRAL WARREN COUNTIES UNTIL 115 AM
CDT...

At 1227 AM CDT, Doppler radar was tracking a strong thunderstorm near
Fulton, moving east at 30 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Fulton, New Florence, Williamsburg, Mineola, Big Spring, High Hill,
Rhineland, Kingdom City, McKittrick, Danville, Americus and Reform.

This includes Interstate 70 in Missouri between exits 148 and 179.

This also includes Graham Cave State Park.

LAT...LON 3895 9135 3870 9139 3871 9140 3871 9148
      3870 9150 3881 9198 3895 9200
TIME...MOT...LOC 0527Z 277DEG 27KT 3888 9190

Gosselin
Special weather statement, Aug 13, 12:58 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service St Louis MO
1258 AM CDT Tue Aug 13 2019

MOZ051-052-060-061-130645-
Montgomery MO-St. Charles MO-Lincoln MO-Warren MO-
1258 AM CDT Tue Aug 13 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ST. CHARLES...
SOUTHWESTERN LINCOLN...CENTRAL MONTGOMERY AND WARREN COUNTIES UNTIL
145 AM CDT...

At 1258 AM CDT, Doppler radar was tracking a strong thunderstorm near
Big Spring, moving east at 30 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Wentzville, Lake St. Louis, Troy, Warrenton, Wright City, Montgomery
City, St. Paul, Moscow Mills, New Florence, Jonesburg, Truesdale,
Hawk Point, Innsbrook, New Melle, Bellflower, Josephville, Buell, Big
Spring, Flint Hill and Foristell.

This includes Interstate 70 in Missouri between exits 175 and 212.

LAT...LON 3876 9156 3904 9148 3902 9100 3886 9075
      3867 9083
TIME...MOT...LOC 0558Z 277DEG 27KT 3884 9147

Gosselin

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:01 PM CDTSpecial Weather StatementLSXLincoln44 min
Aug 12, 8:22 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Pike38 min
Aug 12, 8:55 PM CDTSevere Thunderstorm WarningLSXLincoln50 min
Aug 12, 9:25 PM CDTSevere Thunderstorm WarningLSXSaint Charles28 min
Aug 13, 12:27 AM CDTSpecial Weather StatementLSXCallaway, Montgomery48 min
Aug 13, 12:58 AM CDTSpecial Weather StatementLSXMontgomery, Warren47 min
Aug 13, 1:46 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis44 min
Aug 13, 2:18 AM CDTSpecial Weather StatementLSXCity of Saint Louis42 min
Aug 13, 3:15 AM CDTSpecial Weather StatementLSXCrawford60 min
Aug 13, 3:25 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington50 min
Aug 13, 3:56 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington36 min
Aug 13, 5:03 AM CDTSpecial Weather StatementLSXSainte Genevieve42 min
Aug 13, 5:36 AM CDTAreal Flood AdvisoryLSXJefferson, Saint Louis, City of Saint Louis3 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.